Skip to main content

Case Report

Annals of Long-Term Care
We present a case of a 72-year-old nursing home resident who was being treated with steroids for giant cell arteritis and developed progressive altered mental status.
Annals of Long-Term Care
Movement disorders after stroke are unusual, seen in between 1% and 4% of patients, but can significantly worsen disability. We report a patient whose disabling post-stroke hemichorea responded well to tetrabenazine, a selective vesicular monoamine transporter type 2 inhibitor.
Annals of Long-Term Care
Authors present a case of probable CAA-ri and review the clinical presentation, diagnostic approach, and management with a focus on key clinical recommendations.
Annals of Long-Term Care
This case serves to demonstrate gaps in care for this population and provides recommendations for intervention.
Annals of Long-Term Care
Raya Elfadel Kheirbek, MD, MPH, and colleagues performed an extensive review of electronic health records for all information on centenarians who resided in the Washington DC Veterans Health Medical Center between 2005 and 2015, in order to describe their basic demographic, mental, medical, and…
Annals of Long-Term Care
Saba Afraz, MD, describes an interesting case of arthritis mutilans (AM), including AM presentation, details of the case, treatment, and a brief review of disease-modifying antirheumatic drugs.
Annals of Long-Term Care
Raza Haque, MD, and colleagues present a case of a 79-year-old man with a history of moderate dementia and a 10-year-old penile prosthesis who had been experiencing physical agitation, worsening at night.
Annals of Long-Term Care
Daniel R Bashari, MD, and Yakov Iofel, MD, describe a case of ceftriaxone-induced immune hemolytic anemia discovered in a nonagenarian woman at a skilled nursing facility, who they believe to be the oldest patient to have had this reaction and the first diagnosed in an unlikely setting.
Annals of Long-Term Care
Kobi T Nathan, PharmD, MEd, BCGP, and coauthors present the case of a 78-year-old man residing in a nursing home who presented with a 2-month history of increasing lethargy and confusion due to a drug-drug interaction.
Annals of Long-Term Care
Aysha Khan presents a case of a LTC resident with an advanced, progressive form of multiple sclerosis who was admitted with sepsis and altered mental state.
Back to Top